# SDR RAIA0010045

- Difficulty date: October 28, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 11,060 hours, 10,113 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23095002
- Condition: Failed
- Location: Rt Engine
- Part time: 6,247 hours, 6,260 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7061-STL- RIGHT GENERATOR FELL OFF LINE DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED RIGHT STARTER GENERATOR.
